Alert archive / Iowa / Red Flag Warnings in 2022

Red Flag Warning 2, NWS Des Moines, IA

October 12, 202238 counties in Iowa

NWS Des Moines, IA issued this red flag warning at Oct 12, 2022, 2:49 PM CDT for 38 counties in Iowa. It took effect at Oct 13, 2022, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 12, 2022, 2:49 PM CDT (19:49 UTC)
In effect from
Oct 13, 2022, 12:00 PM CDT
Expired
Oct 13, 2022, 7:00 PM CDT
In force
7 hr
Issued by
NWS Des Moines, IA
All 38 counties

Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Boone County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Emmet County, IA, Greene County, IA, Guthrie County, IA, Hamilton County, IA, Humboldt County, IA, Jasper County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Sac County, IA, Story County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA, Webster County, IA

The radar

The Des Moines radar (KDMX), 19 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2022-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2022-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1940 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

630 
WWUS83 KDMX 121949
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
249 PM CDT Wed Oct 12 2022

...Red Flag Warning For Thursday Afternoon And Evening...

IAZ004-015-023-033-034-044-045-057-070-081-092-130400-
/O.NEW.KDMX.FW.W.0002.221013T1700Z-221014T0000Z/
Emmet-Palo Alto-Pocahontas-Sac-Calhoun-Crawford-Carroll-Audubon-
Cass-Adams-Taylor-
249 PM CDT Wed Oct 12 2022

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CDT THURSDAY FOR
VERY HIGH FIRE DANGER...

The National Weather Service in Des Moines has issued a Red Flag
Warning, which is in effect from noon to 7 PM CDT Thursday. 

* AFFECTED AREA...Portions of western Iowa. 

* WIND...Northwest around 25 mph with gusts over 40 mph.

* RELATIVE HUMIDITY...20 to 25 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from the National Weather Service visit 
http://weather.gov/desmoines
5 follow-up statements
912 
WWUS83 KDMX 130156
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
856 PM CDT Wed Oct 12 2022

...Red Flag Warning For Thursday Afternoon And Evening...

IAZ004-015-023-033-034-044-045-057-070-081-092-131000-
/O.CON.KDMX.FW.W.0002.221013T1700Z-221014T0000Z/
Emmet-Palo Alto-Pocahontas-Sac-Calhoun-Crawford-Carroll-Audubon-
Cass-Adams-Taylor-
856 PM CDT Wed Oct 12 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM CDT
THURSDAY FOR VERY HIGH FIRE DANGER...

* AFFECTED AREA...Portions of western Iowa.

* WIND...Northwest around 25 mph with gusts over 40 mph.

* RELATIVE HUMIDITY...20 to 25 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$


For more information from the National Weather Service visit http://weather.gov/desmoines
885 
WWUS83 KDMX 130758
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
258 AM CDT Thu Oct 13 2022

...Red Flag Warning For This Afternoon And Evening...

IAZ024-035-036-046>049-058>062-071>075-082>086-093>097-131600-
/O.EXA.KDMX.FW.W.0002.221013T1700Z-221014T0000Z/
Humboldt-Webster-Hamilton-Greene-Boone-Story-Marshall-Guthrie-
Dallas-Polk-Jasper-Poweshiek-Adair-Madison-Warren-Marion-Mahaska-
Union-Clarke-Lucas-Monroe-Wapello-Ringgold-Decatur-Wayne-
Appanoose-Davis-
258 AM CDT Thu Oct 13 2022

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR VERY HIGH FIRE DANGER...

The National Weather Service in Des Moines has issued a Red Flag
Warning, which is in effect from noon today to 7 PM CDT this
evening. 

* AFFECTED AREA...Portions of western and central Iowa.

* WIND...Northwest around 25 mph with gusts over 40 mph.

* RELATIVE HUMIDITY...17 to 25 percent.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended. Crop debris will help
  promote rapid fire growth should fires develop in agricultural
  areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds and low relative humidity can contribute to extreme 
fire behavior.

&&

$$

IAZ004-015-023-033-034-044-045-057-070-081-092-131600-
/O.CON.KDMX.FW.W.0002.221013T1700Z-221014T0000Z/
Emmet-Palo Alto-Pocahontas-Sac-Calhoun-Crawford-Carroll-Audubon-
Cass-Adams-Taylor-
258 AM CDT Thu Oct 13 2022

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR VERY HIGH FIRE DANGER...

* AFFECTED AREA...Portions of western and central Iowa.

* WIND...Northwest around 25 mph with gusts over 40 mph.

* RELATIVE HUMIDITY...20 to 25 percent.

* IMPACTS...any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended. Crop debris will help
  promote rapid fire growth should fires develop in agricultural
  areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$


For more information from the National Weather Service visit http://weather.gov/desmoines
446 
WWUS83 KDMX 131545
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
1045 AM CDT Thu Oct 13 2022

...Red Flag Warning For This Afternoon And Evening...

IAZ004-015-023-024-033>036-044>049-057>062-070>075-081>086-
092>097-132345-
/O.CON.KDMX.FW.W.0002.221013T1700Z-221014T0000Z/
Emmet-Palo Alto-Pocahontas-Humboldt-Sac-Calhoun-Webster-Hamilton-
Crawford-Carroll-Greene-Boone-Story-Marshall-Audubon-Guthrie-
Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-
Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-
Decatur-Wayne-Appanoose-Davis-
1045 AM CDT Thu Oct 13 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR VERY HIGH FIRE DANGER...

* AFFECTED AREA...Portions of western and central Iowa.

* WIND...Northwest around 25 mph with gusts over 40 mph.

* RELATIVE HUMIDITY...17 to 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly.
  Outdoor burning is not recommended. Crop debris will help
  promote rapid fire growth should fires develop in agricultural
  areas. Gusty winds may also blow around unsecured objects, such
  as Halloween decorations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$


For more information from the National Weather Service visit http://weather.gov/desmoines
372 
WWUS83 KDMX 132017
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
317 PM CDT Thu Oct 13 2022

...Red Flag Warning For This Afternoon And Evening...

IAZ004-015-023-024-033>036-044>049-057>062-070>075-081>086-
092>097-140000-
/O.CON.KDMX.FW.W.0002.000000T0000Z-221014T0000Z/
Emmet-Palo Alto-Pocahontas-Humboldt-Sac-Calhoun-Webster-Hamilton-
Crawford-Carroll-Greene-Boone-Story-Marshall-Audubon-Guthrie-
Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-
Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-
Decatur-Wayne-Appanoose-Davis-
317 PM CDT Thu Oct 13 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR VERY HIGH FIRE DANGER...

* AFFECTED AREA...Portions of western and central Iowa.

* WIND...Northwest around 25 mph with gusts over 40 mph.

* RELATIVE HUMIDITY...17 to 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. Crop debris will help 
  promote rapid fire growth should fires develop in 
  agricultural areas. Gusty winds may also blow around 
  unsecured objects, such as Halloween decorations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from the National Weather Service visit http://weather.gov/desmoines
494 
WWUS83 KDMX 132356
RFWDMX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Des Moines IA
656 PM CDT Thu Oct 13 2022

IAZ004-015-023-024-033>036-044>049-057>062-070>075-081>086-
092>097-140100-
/O.EXP.KDMX.FW.W.0002.000000T0000Z-221014T0000Z/
Emmet-Palo Alto-Pocahontas-Humboldt-Sac-Calhoun-Webster-Hamilton-
Crawford-Carroll-Greene-Boone-Story-Marshall-Audubon-Guthrie-
Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-
Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-
Decatur-Wayne-Appanoose-Davis-
656 PM CDT Thu Oct 13 2022

...RED FLAG WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING..

Decreasing winds and rising relative humidity values are bringing
and end to the very high fire danger from earlier today, 
therefore the Red Flag Warning will be allowed to expire at 7 PM.

$$


For more information from the National Weather Service visit http://weather.gov/desmoines

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this red flag warning went out at Oct 12, 11:45 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Oct 12, 11:45 AM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1145 AM CDT Wed Oct 12 2022

...Updated for the 18z Aviation Discussion...

.DISCUSSION.../Today through Tuesday/
Issued at 440 AM CDT Wed Oct 12 2022

Key Messages:

-Gusty Winds Today and Tomorrow with Elevated Fire Weather
 Concerns
-Showers with Gusty Winds Move Through This Afternoon and Evening
-Cooler Temperatures and Breezy Conditions This Weekend

The upper level trough mentioned in previous discussions has finally
made its presence known overnight tonight as a line of sub-severe
storms continue to fire along the associated cold front. This trough
will continue to drive the weather through the area for the next few
days, as a strong pressure gradient leads way to windy conditions
and increased fire weather concerns.

Showers and storms will depart west with the cold front this morning
as cooler air funnels in behind it. Highs today will be a bit cooler
than previous days, but will still reach the mid to upper 60s. Cloud
cover will also clear as this boundary departs and subsidence sets
in behind it. This will open the surface up to solar heating and
induce deep layer mixing, allowing for the boundary layer to tap
into strong upper level flow. This will result in breezy conditions
at the surface and wind gusts over 30 kts across most of the area.
In addition to the winds, drier air will push into the state,
reducing RH values and enhancing fire concerns. However, an
additional shortwave passing through this afternoon will add some
uncertainty to the magnitude of the fire weather threat.

This second shortwave, currently residing over the Dakotas, will
bring with it cloud cover and rain chances to northwest Iowa,
impacting the forecast in a few ways. First, cloud cover will help
to slow heating in northwest IA where fire weather concerns are
greatest. This will help to improve RH values and negate mixing.
However, it will also bring with it increased wind gust potential
with strong CAA along the boundary and showers working to mix down
winds aloft. This combination would help to create wind gusts over
40 kts as the boundary passes through. HRRR guidance has been
persistent with this, even showing localized gusts close to 50 kts.
All of these factors played into fire weather headline decisions
this morning. Due to the borderline RH values and wind gusts,
overnight storms dropping steady precip over western Iowa and the
expected showers and cloud cover this afternoon, have decided to
hold off on issuing a Red Flag Warning.

Cold air behind tonight's shortwave will bring temperatures down
even more tonight and tomorrow. Skies will be mostly clear, which
will once again promote deep mixing within the boundary layer.
Recent soundings and model guidance are once again keying in on
gusty winds Thursday, with the NAM and HRRR showing mixing up to
750mb and potential for gusts to push 40 kts. Should winds
overperform guidance today, would not be surprised to see them do so
once again tomorrow. Due to this, have populated with a mixture of
NBM 90th and NBM Experimental to better capture this deep mixing
signal. Fire weather impacts will once again need to be monitored
for Thursday as RH values will be even lower than today's, but have
decided to hold off on any fire or wind headlines until the next
forecast cycle.

This cool and breezy pattern will continue through Friday, but winds
should diminish some into the weekend as the pressure gradient
decreases and upper level winds diminish. Guidance has come into
slightly better agreement on precipitation chances Friday night into
Saturday, but dry conditions continue to negate this. Have decided
to leave the forecast dry for this period, but will monitor through
the coming days. The weather then remains dry with seasonably cool
temperatures into next week.

&&

.AVIATION.../For the 18Z TAFS through 18Z Thursday afternoon/
Issued at 1145 AM CDT Wed Oct 12 2022

Primary aviation concern will be gusty winds with gusts over 30
knots through early this evening and then again increasing mid to
late morning Thursday. A band of lower VFR clouds with scattered
light showers is also pressing into northwest Iowa early this
afternoon and will pass through most terminals by around 0z. These
clouds and showers may also be accompanied by a quick burst of
winds greater than 40 knots for an hour or two, which is not
reflected in official TAF.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...Dodson/Small
AVIATION...Ansorge
Hazardous weather outlook, Oct 12, 4:19 AM CDT, 10 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
419 AM CDT Wed Oct 12 2022

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-130930-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
419 AM CDT Wed Oct 12 2022

This Hazardous Weather Outlook is for much of central Iowa.

.DAY ONE...Today and tonight

Windy conditions and low relative humidities will lead to elevated
fire weather conditions this afternoon. Northwest winds may gust
to 35 to 45 mph at times.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Windy conditions and low relative humidities will lead to elevated
fire weather conditions again Thursday afternoon. Northwest winds
may gust to 35 to 45 mph at times.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Small

In the hours before

Special weather statement, Oct 12, 9:34 AM CDT, 5 hours 15 minutes before
Special Weather Statement
National Weather Service Des Moines IA
934 AM CDT Wed Oct 12 2022

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-121700-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
Including the cities of Estherville, Algona, Forest City,
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda,
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton,
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Waverly, Sac City, Lake View, Odebolt, Wall Lake,
Schaller, Early, Rockwell City, Manson, Lake City, Pomeroy,
Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley,
Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo,
Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames,
Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon,
Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee,
Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart,
Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk,
Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola,
Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr,
Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville,
and Bloomfield
934 AM CDT Wed Oct 12 2022

...Gusty Winds and Elevated Fire Danger Today and Tomorrow...

West to northwest winds will increase by this afternoon and into
the evening, with gusts exceeding 40 mph for brief periods
especially in western Iowa. Relative humidity will also fall to
low levels this afternoon, resulting in a high fire danger with
any fires that do develop capable of spreading quickly. On
Thursday winds will be nearly as strong as today and fire weather
danger will remain elevated, but relative humidity will be
somewhat higher.

Open burning is discouraged and farmers are urged to be cautious
during harvest activities. Gusty winds may also blow around
unsecured objects, such as Halloween decorations.

Lee
Special weather statement, Oct 12, 12:28 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1228 PM CDT Wed Oct 12 2022

IAZ057>062-070>075-081>086-092>097-130000-
Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek-Cass-Adair-Madison-
Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-
Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis-
Including the cities of Audubon, Exira, Guthrie Center, Panora,
Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell,
Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset,
Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville,
Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa,
Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon,
Seymour, Allerton, Humeston, Centerville, and Bloomfield
1228 PM CDT Wed Oct 12 2022

...Gusty Winds and Elevated Fire Danger Today and Tomorrow...

West to northwest winds will increase this afternoon and into the
evening, with sustained speeds of 20 to 25 mph and gusts
exceeding 40 mph for brief periods. Combined with low relative
humidity, this will result in a high fire danger with any fires
that do develop capable of spreading quickly. On Thursday winds
will be nearly as strong as today and fire danger will remain
elevated, but relative humidity will be somewhat higher.

Open burning is discouraged and farmers are urged to be cautious
during harvest activities. Gusty winds may also blow around
unsecured objects, such as Halloween decorations.

Lee

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 11:15 PM CDTSpecial Weather StatementDMXCarroll30 min
Oct 11, 11:44 PM CDTSpecial Weather StatementDMXAudubon31 min
Oct 12, 12:27 AM CDTSpecial Weather StatementDMXAdair, Adams, Audubon, Cass, Guthrie, Taylor and 1 more63 min
Oct 12, 2:06 AM CDTSpecial Weather StatementDMXBoone, Butler, Cerro Gordo, Franklin, Grundy, Hamilton and 7 more54 min
Oct 12, 12:27 PM CDTWind AdvisoryDMXBlack Hawk, Boone, Bremer, Butler, Calhoun, Carroll and 21 more7 hr

Nearby

Red Flag Warnings in Iowa, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.